# SDR SWAA2023022004318

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 8,212 hours, 3,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT ENTRY DOOR EVAC SLIDE PRESSURE GAUGE BELOW GREEN ARC<[01] PART REMOVED IN MXI;[02] REMOVED AND REPLACED FWD ENTRY ESCAPE SLIDE REF AMM 25-66-01 AND MT 825-PRD-01-01
